ITEM METADATA RECORD
Title: Loss of superlinear convergence for an SQP-type method with conic constraints
Authors: Diehl, Moritz ×
Jarre, F
Vogelbusch, CH #
Issue Date: 2006
Publisher: The Society
Series Title: SIAM Journal on Optimization vol:16 issue:4 pages:1201-1210
Abstract: In this short note we consider a sequential quadratic programming (SQP) - type method with conic subproblems and compare this method with a standard SQP method in which the conic constraint is linearized at each step. For both approaches we restrict our attention to convex subproblems since these are easy to solve and guarantee a certain global descent property. Using the example of a simple nonlinear program (NLP) and its conic reformulation we show that the SQP method with conic subproblems displays a slower rate of convergence than standard SQP methods. We then explain why an SQP subproblem that is based on a better approximation of the feasible set of the NLP results in a much slower algorithm.
URI: 
ISSN: 1052-6234
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Electrical Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science